# SDR CA190610019

- Difficulty date: June 6, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 6,653 hours
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Fadec
- Part number: 8193009009
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON 05-JUN-2019 THE AIRCRAFT PERFORMED AN AIR-RETURN TO THE AIRPORT OF ORIGIN AFTER RECEIVING A POWER PLANT MESSAGE DURING CRUISE. THE AIRCRAFT LANDED WITHOUT ANY FURTHER INCIDENT.  THE MAINTENANCE CREW CARRIED OUT TROUBLESHOOTING AND REPLACED THE FADEC UNIT IAW AMM 73-21-01. ENGINE RUNS WERE SUBSEQUENTLY CARRIED OUT AND NO ERROR MESSAGES WERE RECEIVED.   THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190610019)
